Enhanced Banzhaf Power Index and It's Mathematical Properties
Download full text from publisher
References listed on IDEAS
- Pradeep Dubey & Lloyd S. Shapley, 1979. "Mathematical Properties of the Banzhaf Power Index," Mathematics of Operations Research, INFORMS, vol. 4(2), pages 99-131, May.
More about this item
NEP fieldsThis paper has been announced in the following NEP Reports:
- NEP-ALL-2001-01-21 (All new papers)
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:cla:uclawp:797. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (David K. Levine). General contact details of provider: http://www.econ.ucla.edu/ .